# SDR IXXA201309270047

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING REPORTED AN AREA OF CORROSION  ON THE FAILSAFE STRAP, BS 1348 FRAME S21-22R.  CORROSION REMOVED. HFEC OPEN-HOLE INSPECTION AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED AND CRACK INDICATIONS WERE DISCOVERED IN THREE EXISTING FASTENER LOCATIONS.  DISCREPANT HOLES WERE REWORKED FROM 0.250" IN .0156" INCREMENTS TO 0.277". HFEC OPEN-HOLE INSPECTION VERIFIED CRACK FREE CONDITIONS AT ALL EXISTING FASTENER LOCATIONS.  MX CONFIRMS ALL CORROSION HAS BEEN REMOVED.
